# SDR DLL10002184

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Aircraft time: 58,481 hours, 26,211 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ODOR DETECTED IN CABIN SMELL LIKE AN OVERHEATING PACK SLIGHT HAZE NOTED IN AFT CABIN, 2 LAV SMOKE DETECTORS      ACTIVATED BRIEFLY ALL ACM AND PACK INDICATIONS NML.  FOLLOWED POM PROCEDURES AND SECURED NR 3 PACK HAZE DISSIPATED      FWD TO MCO AND PLAC MEL 21-51-07A.
